what are the side effects of antibacterial medicines/amebicide to my 7 month old baby?

0 votes
39 views
asked Jun 17, 2014 in Amebicides by Joann
My 7-month old baby now has been diagnosed again to have amoebiasis. He was first found to have  amoebiasis when he was about 4 months. He was given amebicide, antibiotics, Probiotics. I was just concerned. What will happen to my baby if at that very early age his body is given the doses for parasites. He was an underweigt baby when he first took the medicines. And now at 7 months, he was again have the symptoms of amoebiasis. I am so worried as he always vomits what he is drinking/eating. And always has this waterey stool. We already gave him hydrates as first -aid so he may not be dehydrated.

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.

2,143 questions

702 answers

21 comments

711 users

Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...